# SDR SWAA2025102114258

- Difficulty date: September 12, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 40,353 hours, 19,330 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Nut Plate
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RAIL NUT PLATE LOCATED ORSS282 INTERNAL CAVITY LEADING EDGE AT LT WING.  REPLACED RAIL NUT PLATE LOCATED ORSS282 INTERNAL CAVITY LEADING EDGE AT LT WING IAW SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 112A4402 SHEET: 40 REV: A.
